MathSciNet Relay Station
MathSciNet bibliographic data
MR1049844 (91j:03050) 03C62 (03H15)
Kossak, Roman A correction to: "On extensions of models of strong fragments of arithmetic'' [Proc. Amer. Math. Soc. 108 (1990), no. 1, 223–232; MR0984802 (90d:03123)]. Proc. Amer. Math. Soc. 112 (1991), no. 3, 913–914.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement